Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dissipative ordinary differential operators of even order


Author: A. Olubummo
Journal: Trans. Amer. Math. Soc. 129 (1967), 130-139
MSC: Primary 47.60
DOI: https://doi.org/10.1090/S0002-9947-1967-0213914-8
MathSciNet review: 0213914
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.60

Retrieve articles in all journals with MSC: 47.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213914-8
Article copyright: © Copyright 1967 American Mathematical Society